# SDR IXXA0500078O

- Difficulty date: June 9, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,455 hours, 35,946 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 1783993485
- Part serial: 6050615
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 86,455 hours, 35,946 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 1 COMPASS FAILED WITH OFF FLAG IN CAPTAIN HSI.  CREW RETURNED AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED CAPTAIN HSI PER ALL APPLICABLE MAINTENANCE MANUALS. OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
